This content is PDF only. Please click on the PDF icon to access.
Aimed at physicians, nurses, emergency squads, and laymen, "whoever first discovers a patient suffering from drug overdosage," this brief guide's shotgun approach misses all targets in a blast of innovative typography. Boxes, tabs, a plethora of fonts, and a rainbow of colors makes this an exciting book, but the pot of gold is pyritic. Physicians are advised: "administer open-drop ether" in cocain convulsions, avoid "Narcan or Nalline in cases of . . . Talwin (pentazocine) poisoning else symptoms may be intensified," and in antihistiamine poisoning "if agranulocytosis develops, give a broad spectrum antibiotic." In treating coma physicians are told that:
Learn more about subscription options.
Register Now for a free account.
Psychotropic Drugs: A Manual for Emergency Management of Overdose.. Ann Intern Med. 1975;82:130. doi: 10.7326/0003-4819-82-1-130_1
Download citation file:
Published: Ann Intern Med. 1975;82(1):130.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only